Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Evaluation of the integral $ I\sb n(b)={\textstyle 2\over \pi}\int\sp\infty\sb 0\left({\sin x\over x}\right)\sp n \cos(bx)dx.$


Authors: R. G. Medhurst and J. H. Roberts
Journal: Math. Comp. 19 (1965), 113-117
MSC: Primary 65.25
MathSciNet review: 0172446
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0172446-8
PII: S 0025-5718(1965)0172446-8
Article copyright: © Copyright 1965 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia